# SDR FDEA201506231982

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 734 hours, 15,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTED EXIT DOOR COVER OVER 1L ENTRY DOOR FELL OFF DURING TAKEOFF.  SECURED COVER IAW SMP.  ACFT OK FOR SERVICE.
